On a certain new subclass of meromorphic close-to-convex functions
© Tang et al.; licensee Springer. 2013
Received: 23 September 2012
Accepted: 14 March 2013
Published: 10 April 2013
In this paper, we introduce and investigate a new subclass of meromorphic close-to-convex functions. For functions belonging to the class , we obtain some coefficient inequalities and a distortion theorem. The results presented here would unify and extend some recent work of Wang et al. (Appl. Math. Lett. 25:454-460, 2012).
Keywordsanalytic functions meromorphic close-to-convex functions coefficient inequality distortion theorem subordination
which are analytic in the punctured open unit disk .
which are analytic and convex in U and satisfy the condition ().
For two functions f and g analytic in U, we say that the function is subordinate to in U, and we write () if there exists a Schwarz function , analytic in U with and , such that (). In particular, if the function g is univalent in U, then we have and (see, for example, ).
Motivated essentially by the above mentioned function classes MK and , we now introduce a new class of meromorphic functions.
We note that (see ), so the class is a generation of the class MK.
In this paper, we prove that the class is a subclass of meromorphic close-to-convex functions. Moreover, we provide some coefficient inequalities and a distortion theorem for functions in the class . Our results unify and extend the corresponding results obtained by Wang et al. .
2 Main results
First of all, we give two meaningful conclusions about the class . The proof of Theorem 1 below is much akin to that of Theorem 1 in , so we choose to omit the details involved.
because of ().
The proof of Lemma 1 is thus completed. □
Theorem 2 Let , then .
Since , by Lemma 1 and (2.6), we can easily get the assertion of Theorem 2. □
Remark 2 From Theorem 2 and the inequality (2.2), we see that if , then is a meromorphic close-to-convex function. So, is a subclass of the class MC of meromorphic close-to-convex functions.
Next, we give some coefficient inequalities for functions belonging to the class .
where the coefficients () are given by (2.9), then .
This evidently completes the proof of Theorem 3. □
where the coefficients () are given by (2.9).
By substituting (1.1) and (2.9) into (2.13), we obtain the desired assertion (2.11) of Theorem 4.
Finally, we provide the following distortion theorem for the considered class of functions . □
Thus, from (2.15), (2.16) and (2.17), we readily get the inequality (2.14). The proof of Theorem 5 is thus completed. □
The present investigation was partly supported by the Natural Science Foundation of China under Grant 11271045, the Higher School Doctoral Foundation of China under Grant 2010000311000 4 and the Natural Science Foundation of Inner Mongolia of China under Grant 2010MS0117. The authors are thankful to the referees for their careful reading and making some helpful comments which have essentially improved the presentation of this paper.
- Srivastava HM, Yang D-G, Xu N: Some subclasses of meromorphically multivalent functions associated with a linear operator. Appl. Math. Comput. 2008, 195: 11–23. 10.1016/j.amc.2007.04.065MathSciNetView ArticleGoogle Scholar
- Chandrashekar R, Ali RM, Lee SK, Ravichandran V: Convolutions of meromorphic multivalent functions with respect to n -ply points and symmetric conjugate points. Appl. Math. Comput. 2011, 218: 723–728. 10.1016/j.amc.2011.03.069MathSciNetView ArticleGoogle Scholar
- Wang Z-G, Jiang Y-P, Srivastava HM: Some subclasses of meromorphically multivalent functions associated with the generalized hypergeometric function. Comput. Math. Appl. 2009, 57: 571–586. 10.1016/j.camwa.2008.01.038MathSciNetView ArticleGoogle Scholar
- Wang Z-G, Sun Y, Xu N: Some properties of certain meromorphic close-to-convex functions. Appl. Math. Lett. 2012, 25: 454–460. 10.1016/j.aml.2011.09.035MathSciNetView ArticleGoogle Scholar
- Kowalczyk J, Les-Bomba E: On a subclass of close-to-convex functions. Appl. Math. Lett. 2010, 23: 1147–1151. 10.1016/j.aml.2010.03.004MathSciNetView ArticleGoogle Scholar
- Seker B: On certain new subclass of close-to-convex functions. Appl. Math. Comput. 2011, 218: 1041–1045. 10.1016/j.amc.2011.03.018MathSciNetView ArticleGoogle Scholar
- Xu Q-H, Srivastava HM, Li Z: A certain subclass of analytic and close-to-convex functions. Appl. Math. Lett. 2011, 24: 396–401. 10.1016/j.aml.2010.10.037MathSciNetView ArticleGoogle Scholar
- Cho NE, Kwon OS, Ravichandran V: Coefficient, distortion and growth inequalities for certain close-to-convex functions. J. Inequal. Appl. 2011, 2011: 1–7. 10.1186/1029-242X-2011-1View ArticleGoogle Scholar
- Goswami P, Bulut S, Bulboaca T: Certain properties of a new subclass of close-to-convex functions. Arab. J. Math. 2012. doi:10.1007/s40065–012–0029-yGoogle Scholar
- Miller SS, Mocanu PT Series on Monographs and Textbooks in Pure and Applied Mathematics 225. In Differential Subordination: Theory and Applications. Dekker, New York; 2000.Google Scholar
- Wang Z-G, Gao C-Y, Yuan S-M: On certain subclass of close-to-convex functions. Acta Math. Acad. Paedagog. Nyházi. 2006, 22: 171–177.MathSciNetGoogle Scholar
- Pommerenke C: On meromorphic starlike functions. Pac. J. Math. 1963, 13: 221–235. 10.2140/pjm.1963.13.221MathSciNetView ArticleGoogle Scholar
- Goodman AW 1. In Univalent Functions. Polygonal Publishing House, Washington; 1983.Google Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.